CSpace

Browse/Search Results:  1-10 of 37 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
efficientprojectedgradientmethodsforcardinalityconstrainedoptimization 期刊论文
sciencechinamathematics, 2019, 卷号: 62, 期号: 2, 页码: 245
Authors:  Xu Fengmin;  Dai Yuhong;  Zhao Zhihu;  Xu Zongben
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
periodicpointsandnormalfamiliesconcerningmultiplicity 期刊论文
sciencechinamathematics, 2019, 卷号: 62, 期号: 3, 页码: 535
Authors:  Deng Bingmao;  Fang Mingliang;  Wang Yuefei
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
numericalinvarianttoriofsymplecticintegratorsforintegrablehamiltoniansystems 期刊论文
sciencechinamathematics, 2018, 卷号: 61, 期号: 9, 页码: 1567
Authors:  Ding Zhaodong;  Shang Zaijiu
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
semipositivityofgenericordinaryfibrationoveracurve 期刊论文
sciencechinamathematics, 2018, 卷号: 61, 期号: 10, 页码: 1749
Authors:  Chen Yifei;  Gu Yi
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
wentropyformulasonsuperricciflowsandlangevindeformationonwassersteinspaceoverriemannianmanifolds 期刊论文
sciencechinamathematics, 2018, 卷号: 61, 期号: 8, 页码: 1385
Authors:  Li Songzi;  Li Xiangdong
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
operatoralgebrasassociatedwithmultiplicativeconvolutionsofarithmeticfunctions 期刊论文
sciencechinamathematics, 2018, 卷号: 61, 期号: 9, 页码: 1665
Authors:  Dong Aiju;  Huang Linzhe;  Xue Boqing
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
vanishingviscosityofisentropicnavierstokesequationsforinteractingshocks 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 4, 页码: 653
Authors:  Huang Feimin;  Wang Yi;  Wang Yong;  Yang Tong
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
anadditivemultiplicativeratesmodelformultivariaterecurrenteventswitheventcategoriesmissingatrandom 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 6, 页码: 1163
Authors:  Ye Peng;  Sun Liuquan;  Zhao Xingqiu;  Xu Wei
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
onthelowerboundsofthecurvaturesinaboundeddomain 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 1, 页码: 1
Authors:  Lu Qikeng
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
postjtestinferenceinnonnestedlinearregressionmodels 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 6, 页码: 1203
Authors:  Chen Xinjie;  Fan Yanqin;  Wan Alan;  Zou Guohua
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10